Journal article icon

Journal article

Mathematics and liquid crystals

Abstract:
A review is given of some mathematical contributions, ideas and questions concerning liquid crystals.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1080/15421406.2017.1289425

Authors


More by this author
Department:
Queens College
More from this funder
Grant:
GRlJ03466, the Science and Innovation award to the Oxford Centre for Nonlinear PDE EP/E035027/1, and EP/J014494/1
More from this funder
Grant:
Wolfson Research Merit Award
Publisher:
Taylor & Francis Publisher's website
Journal:
Molecular Crystals and Liquid Crystals Journal website
Volume:
647
Issue:
1
Pages:
1-27
Publication date:
2017-05-23
Acceptance date:
2017-02-17
DOI:
EISSN:
1563-5287
ISSN:
1542-1406
Pubs id:
pubs:697576
URN:
uri:c24680f6-932b-4fb5-aca7-09700fc4a4d6
UUID:
uuid:c24680f6-932b-4fb5-aca7-09700fc4a4d6
Local pid:
pubs:697576

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP